View : 263 Download: 0

IMPROVING THE POCKLINGTON AND PADRO-SAEZ CUBE ROOT ALGORITHM

Title
IMPROVING THE POCKLINGTON AND PADRO-SAEZ CUBE ROOT ALGORITHM
Authors
Cho, Gook HwaLee, Hyang-Sook
Ewha Authors
이향숙조국화
SCOPUS Author ID
이향숙scopus
Issue Date
2019
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
1015-8634JCR Link
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY vol. 56, no. 2, pp. 277 - 283
Keywords
cube root algorithmfinite fieldPocklington algorithmAdleman-Manders-Miller algorithmCipolla-Lehmer algorithm
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS
Document Type
Article
Abstract
In this paper, we present a cube root algorithm using a recurrence relation. Additionally, we compare the implementations of the Pocklington and Padro-Saez algorithm with the Adleman-Manders-Miller algorithm. With the recurrence relations, we improve the Pocklington and Padro-Saez algorithm by using a smaller base for exponentiation. Our method can reduce the average number of F-q multiplications.
DOI
10.4134/BKMS.b160769
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE